Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Duration between periods more, on metformin for PCOS, nauseous, dizzy, headaches. Could be pregnant ?

I had a miscarriage in July of 2011. I didn t have a period until October 29. After October, the longest time between my periods were 22 days. I went to the doctor in October of 2012 and my periods had pretty much lined out for the most part. She told me she thinks I have PCOS and put me on Metformin . I took for a week and quit taking it. I started taking it after Christmas and still haven t received a period. My last period was Sept. 2012. I took a few pregnancy tests between October and Christmas, but they were all negative. In the past few weeks my breasts have been so tender and sore. Its different from my period sore, they hurt for my bra to even touch them. I have been nauseous, had headaches , been a little dizzy, and emotional. Is it possible to be pregnant since I haven t had a period since then???
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
In a case with irregular periods having secondary amenorhea,for one year , first thing to do is try for the induction of periods with hormonal pills.Please consult your Gynaecologist. After physical examination, the drug is to be chosen.
All these symptoms are due to hormonal imbalance & PCOD.
You have to follow doctor's instructions for medication strictly .
A complete range of investigations needs to be done.
Please take care.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor